# SDR AALA202408059143

- Difficulty date: July 31, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,619 hours, 26,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410139
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL AT STA 284, RBL 2. REPLACED INTERCOSTAL PER AARD 51-00-05-1
